# SDR VNAA2013013000012

- Difficulty date: January 30, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 21,804 hours, 22,123 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TOILET SMOKE CAUTION MESSAGE AND HAZE IN CABIN IN FLIGHT.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LAV WASTE COMPARTMENT AND PERFORMED CHECKS ON LAV SMOKE DETECTOR, AIR CONDITIONING SYSTEM AND CABIN LIGHTS USING AIRCRAFT MAINTENANCE MANUALS.  NO DEFECT NOTED.  UNABLE TO DUPLICATE FAULT.  AIRCRAFT RELEASED FOR SERVICE.
